# SDR REXA2015091600884

- Difficulty date: September 16, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 18,823 hours, 12,148 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD NR 36306 FOUND CORROSION ON SERVICE DOOR LOWER SILL, UNDER FITTINGS REMOVED FOR SEAL STRIKER.  R & R SERVICE DOOR LOWER SILL ANGLE IAW SRM 51-42-06 & 51-42-21.
